# SDR 96ZZZM578

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 760-783
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAIN CABIN WEB IS CORRODED AT UNDER SIDE STATION 760-783 LBL 68 INCHES.  REPLACEMENT OF WEB AT STATION 760-783 LBL 68 INCHES 7075-T6 .071 AS PER SRM 51-10-1 PAR 4.
